# SDR CA050401005

- Difficulty date: March 29, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Engine: Pwa PT6A25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED REDUCTION IN POWER FOLLOWING TAKE-OFF.  THE FLIGHT DIVERTED TO POINT OF ORIGIN.  DURING SUBSEQUENT TROUBLESHOOTING, THE CHIP DETECTOR WARNING ANNUNCIATED AND METAL PARTICLES WERE FOUND ON THE DETECTOR.  MFG WILL MONITOR THE INVESTIGATION OF THIS INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
